GEOMETRIC MEAN LABELING OF LINE GRAPHS
Author(s):
Dr.S.P.Viji, Dr.S.Somasundaram
Keywords:
Graph, Geometric Mean Graph, Line Graph, Path, Cycle, StarK_(1,n), Comb, Pn⨀K1,2
Abstract
In this paper we contribute some new results on Geometric Mean Labeling of graphs. We investigate on some standard graphs that accept Geometric Mean Labeling and proved that the Line Graphs of these Geometric Mean Graphs are also Geometric Mean Graphs. We proved that the Line graphs of Path, Cycle, Star K_(1,n), Comb, Pn⨀K1,2 are Geometric Mean Graphs.
Article Details
Unique Paper ID: 151887

Publication Volume & Issue: Volume 8, Issue 1

Page(s): 1182 - 1188
Article Preview & Download


Share This Article

Conference Alert

NCSST-2021

AICTE Sponsored National Conference on Smart Systems and Technologies

Last Date: 25th November 2021

SWEC- Management

LATEST INNOVATION’S AND FUTURE TRENDS IN MANAGEMENT

Last Date: 7th November 2021

Go To Issue



Call For Paper

Volume 8 Issue 4

Last Date 25 September 2021

About Us

IJIRT.org enables door in research by providing high quality research articles in open access market.

Send us any query related to your research on editor@ijirt.org

Social Media

Google Verified Reviews

Contact Details

Telephone:6351679790
Email: editor@ijirt.org
Website: ijirt.org

Policies